# SDR ASAA2018090526187

- Difficulty date: September 5, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 56,321 hours, 22,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A750511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CRACKED AT STA 500K LT SIDE STRINGER 25L. GROUNDED - YES. REMOVED DAMAGED BAFFLE AT STA 500K LT SIDE STRINGER 25L IAW SRM 51-40-02. LOCATED, DRILLED AND INSTALLED NEW BAFFLE PART 143A7503-11 IAW DWG 143A7505 AND SRM 51-40-02.
